# SDR 2007UALA00311

- Difficulty date: February 2, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 26,463 hours, 7,347 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS FOUND INOPERATIVE.  SPLICED IN SERVICEABLE FEEDER AND REPLACED BATTERY PACKS.    SYSTEM OP CHECKS OK FOR SERVICE.
